Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 32, Number 143
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Superconvergence and reduced integration in the finite element method
Miloš Zlámal PDF
Math. Comp. 32 (1978), 663-685
The inverse Sturm-Liouville problem and the Rayleigh-Ritz method
Ole H. Hald PDF
Math. Comp. 32 (1978), 687-705
A necessary condition for the stability of a difference approximation to a hyperbolic system of partial differential equations
Anne M. Burns PDF
Math. Comp. 32 (1978), 707-724
Some results on the global inversion of bilinear and quadratic isoparametric finite element transformations
A. E. Frey, C. A. Hall and T. A. Porsching PDF
Math. Comp. 32 (1978), 725-749
On de Vogelaere’s method for $y^{\prime \prime }=f(x, y)$
John P. Coleman and Julie Mohamed PDF
Math. Comp. 32 (1978), 751-762
To compute the optimal interpolation formula
P. W. Gaffney PDF
Math. Comp. 32 (1978), 763-777
The resultant iteration for determining the stability of a polynomial
James Lucien Howland PDF
Math. Comp. 32 (1978), 779-789
Convergence of vortex methods for Euler’s equations
Ole Hald and Vincenza Mauceri del Prete PDF
Math. Comp. 32 (1978), 791-809
The construction of rational iterating functions
W. F. Smyth PDF
Math. Comp. 32 (1978), 811-827
Minimum norm symmetric quasi-Newton updates restricted to subspaces
Robert B. Schnabel PDF
Math. Comp. 32 (1978), 829-837
Some numerical results using a sparse matrix updating formula in unconstrained optimization
Ph. L. Toint PDF
Math. Comp. 32 (1978), 839-851
Linear Chebyshev approximation of complex-valued functions
I. Barrodale, L. M. Delves and J. C. Mason PDF
Math. Comp. 32 (1978), 853-863
On the computation of modified Bessel function ratios
Walter Gautschi and Josef Slavik PDF
Math. Comp. 32 (1978), 865-875
Rational Chebyshev approximations for the Bickley functions $Ki_{n}(x)$
J. M. Blair, C. A. Edwards and J. H. Johnson PDF
Math. Comp. 32 (1978), 876-886
Finding zeroes of maps: homotopy methods that are constructive with probability one
Shui Nee Chow, John Mallet-Paret and James A. Yorke PDF
Math. Comp. 32 (1978), 887-899
Further evaluation of Howland integrals
Chih Bing Ling PDF
Math. Comp. 32 (1978), 900-904
Some observations on primality testing
H. C. Williams and R. Holte PDF
Math. Comp. 32 (1978), 905-917
Monte Carlo methods for index computation $(\textrm {mod}\ p)$
J. M. Pollard PDF
Math. Comp. 32 (1978), 918-924
Determining the fundamental unit of a pure cubic field given any unit
N. S. Jeans and M. D. Hendy PDF
Math. Comp. 32 (1978), 925-935
On a method of solving a class of Diophantine equations
Charles M. Grinstead PDF
Math. Comp. 32 (1978), 936-940
Four new factors of Fermat numbers
D. E. Shippee PDF
Math. Comp. 32 (1978), 941
Reviews and Descriptions of Tables and Books
Math. Comp. 32 (1978), 942-946